# SDR PCAA0108081

- Difficulty date: July 17, 2001
- Submitted: August 12, 2001
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 25,404 hours, 28,523 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT SEVERAL RIVETS WERE FOUND TO BE WORKING ON RIGHT ELEVATOR AT STATION Y139.5 AND Y 145.8.  RIVETS WERE REPLACED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-324 AND 8110-3 ID CAS-AAL02 FROM CALLAHAN AIRCRAFT SERVICES.  ELEVATOR RE-BALANCED PER STRUCTURAL REPAIR MANUAL.  AIRCRAFT RETURNED TO SERVICE.
